# SDR 2003FA0000659

- Difficulty date: June 20, 2003
- Submitted: June 20, 2003
- Operation: General aviation
- Aircraft: N30764
- Make and model: Beech A36
- Aircraft serial: E2382
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 321060
- Condition: Broken
- Location: Battery
- Part time: 1,272 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT BATTERY POSTIVE CABLE TERMINAL BROKE AT THE BATTERY POST CONNECTOR IN FLIGHT.  ALL ELECTRICAL POWER WAS DISCONNECTED FROM AIRCRAFT.
